Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


laser hair removal
Feb 16, 2010

Quick background: I have been pos since June 2003. I started taking Atripla Oct 2008. I started doing laser hair removal Oct 2006 and continue to this day. I have seen very little results, like about 10% or less effectiveness. The laser center is telling me that my meds are reducing the chances of the laser hair removal from working. Is this true? To me it sounds like the company is finding every excuse not to refund my money back. Quick side note: The company states that after their six treatment protovol,(about every 10 weeks) they guarantee complete satisfaction for 2 yrs. Now, my 6 treatments would have ended approx in Oct 2007, and have been continuing to go for a full year even before I stared even taking any meds.

Response from Dr. Frascino

Hi,

Watch the guy at the laser center carefully when he next tells you that your HIV regimen is decreasing the effectiveness of your hair removal. You should see his nose growing! What he is telling you is pure claptrap. Don't believe a word of it. Get a note from your HIV physician specialist that emphatically states that Atripla (or any other antiretroviral) would not affect the efficacy of laser hair removal treatments. Then get your money back and try a more reputable (and honest) laser center, you hairy beast you!

Dr. Bob



Previous
Best Lubricant to use with condoms?
Next
very worried person

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement